# SDR 2002UALA00577

- Difficulty date: March 27, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 43,646 hours, 7,045 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 850-855 RBL 33 FLOORBEAM T-CAP CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED FLOORBEAM T-CAP.
